Arkansas, 2011Flash Flooding and Hail in Arkansas, April 24 to 25, 2011
April 24 to 25, 2011 · NWS TSA · 18 events in 5 counties and zones
On the afternoon of the 24th, a stalled frontal boundary extended through northwestern Arkansas and far southeastern Oklahoma. This boundary began to lift to the north with widespread showers and thunderstorms initiating north of the boundary and affecting much of northwestern Arkansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $175,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On the afternoon of the 24th, a stalled frontal boundary extended through northwestern Arkansas and far southeastern Oklahoma. This boundary began to lift to the north with widespread showers and thunderstorms initiating north of the boundary and affecting much of northwestern Arkansas. Recent heavy rains had saturated the ground and the additional heavy rainfall with this activity resulted in widespread flash flooding. Large hail was also observed with the stronger storms. The activity continued into the early morning hours of the 25th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 24, 5:01 PM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 24, 5:01 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT SUN APR 24 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF TRAINING CONVECTION HAS DEVELOPED ALONG THE FRONTAL
SURFACE FROM MLC TO FYV. LINE HAS SLOWLY BEEN SAGGING
SOUTHWARD...BUT MLC/FYV/FSM SHOULD SEE HEAVY RAIN IN TS THROUGH
MUCH OF THE FIRST 6 HOURS OF THE TAF. NEAR SEVERE WIND GUSTS MAY
OCCUR DURG THE TIME FRAME OF ABOUT 2315Z THROUGH 0030Z AT FSM.
ADDITIONAL SHRA/TSRA WILL BE LIKELY THROUGH THE NIGHT AT ALL
TERMINALS. FRONT WILL MOVE NORTHWARD BY TOMORROW...BRINGING
SOUTHERLY WINDS AND LIFTING CIGS TO THE TERMINALS. ADDITIONAL TSRA
WILL BE POSSIBLE AS THE FRONT MOVES SOUTH AGAIN TOWARD THE END OF
THE VALID TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 318 PM CDT SUN APR 24 2011/
DISCUSSION...
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MOST
OF THE REGION THROUGHOUT THE DAY TODAY. A BROAD... CONTINUOUS
SWATH OF 3 TO 6 INCH RAINFALL TOTALS LIES FROM WESTERN CREEK AND
OKFUSKEE COUNTIES IN EAST CENTRAL OKLAHOMA TO NORTHERN BENTON AND
CARROLL COUNTIES IN NORTHWEST ARKANSAS. THE WEATHER REGIME THAT
HAS PRODUCED THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH
MONDAY... WITH THE STATIONARY FRONTAL BOUNDARY CONTINUING TO BE
THE FOCUS FOR HEAVY RAINFALL. SOIL HAS BECOME SATURATED AND AS
RAINFALL TOTALS CONTINUE TO ADD UP... FLOODING ISSUES WILL BECOME
MORE NUMEROUS ACROSS THE REGION.
AN UPPER LOW WILL FINALLY MOVE ACROSS THE CENTRAL PLAINS MONDAY INTO
TUESDAY... WHICH WILL GIVE THE PERSISTENT STATIONARY FRONT A PUSH TO
THE SOUTHEAST. HOWEVER... UNSTABLE CONDITIONS WILL CONTINUE TO
RESIDE ALONG AND SOUTH OF THE FRONT. WITH THE INCREASED UPPER AND
LOWER LEVEL DYNAMICS... CHANCES FOR SEVERE STORMS ACROSS OUR
SOUTHEASTERN COUNTIES ARE EXPECTED TO INCREASE GREATLY MONDAY AFTERNOON
AND EVENING.
TUESDAY SHOULD PROVIDE A BRIEF RESPITE FROM THE NEARLY CONTINUOUS
THUNDERSTORM AND RAINFALL ACTIVITY. HOWEVER... MODELS HAVE BEEN
CONSISTENT IN SWINGING ONE FINAL LOBE OF THE DEPARTING UPPER LOW
PRESSURE SYSTEM ACROSS THE REGION LATE TUESDAY. THIS LOBE
AND ASSOCIATED VORT MAX WILL QUICKLY GENERATE A SURFACE FRONT THAT
WILL SWING THROUGH THE REGION... INTERACTING WITH THE REMAINING LOW
LEVEL MOISTURE TO PRODUCE ANOTHER ROUND OF CONVECTIVE STORMS LATE
TUESDAY INTO WEDNESDAY.
LESS CLOUDINESS... WARMER TEMPERATURES... AND A MORE TRANQUIL
WEATHER PATTERN IS EXPECTED FROM THURSDAY INTO NEXT WEEKEND.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...22Hazardous weather outlook, Apr 24, 4:00 PM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 24 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 24 2011
...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
FOR THE NEXT FEW DAYS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS SOUTHEASTERN OKLAHOMA
INTO THE ARKANSAS RIVER VALLEY LATE THIS AFTERNOON...WITH ONGOING
THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE FRONT. A FEW OF THESE
STORMS COULD BECOME SEVERE INTO THE EVENING HOURS...WITH LARGE HAIL
AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS MAY MOVE INTO
OR DEVELOP IN THE WARM SECTOR ACROSS SOUTHEAST OKLAHOMA INTO THE
EVENING...WHERE CAP STRENGTH REMAINS MINIMIZED. ANY STORM THAT
DEVELOPS NEAR OR ON THE BOUNDARY COULD POSE A TORNADO THREAT...AT
LEAST INTO THE EARLY TO MID EVENING.
HEAVY RAINFALL WILL BE A MAJOR CONCERN THIS EVENING AND THROUGH THE
OVERNIGHT HOURS...WITH SHOWERS AND THUNDERSTORMS CONTINUING AS THE
LOW-LEVEL JET STRENGTHENS. WIDESPREAD 2 TO 3 INCH RAINFALL HAS
OCCURRED OVER THE PAST 24 HOURS...WITH LOCAL AMOUNTS AROUND 4 TO 5
INCHES IN PARTS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
TRAINING OF THUNDERSTORMS WILL EASILY RESULT IN AN ADDITIONAL INCH
OR TWO OF RAIN OVERNIGHT...RESULTING IN FLASH FLOODING AND PROLONGED
PERIODS OF AREAL AND RIVER FLOODING ACROSS THE REGION. SEVERAL AREA
RIVERS...ESPECIALLY IN THE ILLINOIS RIVER BASIN...WILL REMAIN IN
FLOOD INTO EARLY NEXT WEEK.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 24, 5:55 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 1 E OWASSO 36.27N 95.84W
04/24/2011 M1.50 INCH TULSA OK PUBLIC
&&
MATLocal storm report, Apr 24, 5:57 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL COLLINSVILLE 36.36N 95.84W
04/24/2011 M1.75 INCH TULSA OK NWS EMPLOYEE
&&
MATLocal storm report, Apr 24, 5:59 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 3 E OWASSO 36.27N 95.80W
04/24/2011 E1.75 INCH ROGERS OK TRAINED SPOTTER
1 MILE EAST OF THE TULSA AND ROGERS COUNTY LINE.
&&
KAHLocal storm report, Apr 24, 6:00 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
700 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL CAMERON 35.13N 94.53W
04/24/2011 E1.50 INCH LE FLORE OK EMERGENCY MNGR
&&
SFPLocal storm report, Apr 24, 6:05 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
705 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL POTEAU 35.05N 94.62W
04/24/2011 E1.50 INCH LE FLORE OK EMERGENCY MNGR
&&
SFPLocal storm report, Apr 24, 6:09 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
709 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND GST POTEAU 35.05N 94.62W
04/24/2011 E60 MPH LE FLORE OK EMERGENCY MNGR
&&
SFPEvent by event
9 flash flood, 7 hail, 1 thunderstorm wind, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Sebastian
- When
- April 24, 6:13 PM CST
- Where
- Sebastian County, Ft Smith
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 35.380, -94.420
The emergency manager measured wind gusts to 62 mph with thunderstorms that moved through Fort Smith.
Hail, Sebastian
- When
- April 24, 6:13 PM CST
- Where
- Sebastian County, Ft Smith
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.380, -94.420
Flash Flood, Sebastian
- When
- April 24, 6:21 PM CST to April 25, 12:00 AM CST
- Where
- Sebastian County, 1.76 mi N of Massard to 1.04 mi NNW of Massard
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.375, -94.356
Heavy rainfall resulted in 74th and 79th Streets in Fort Smith to be flooded.
Hail, Sebastian
- When
- April 24, 6:23 PM CST
- Where
- Sebastian County, Hartford
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 35.020, -94.380
Lightning, Washington
- When
- April 24, 6:30 PM CST
- Where
- Washington County, 0.44 mi SSE of Harmon
- Property damage
- $150,000
- Reported by
- Emergency Manager
- Coordinates
- 36.144, -94.278
Lightning struck a house and started a fire. The house was a total loss.
Hail, Sebastian
- When
- April 24, 6:33 PM CST
- Where
- Sebastian County, Lavaca
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.330, -94.180
Flash Flood, Crawford
- When
- April 24, 6:36 PM CST to April 25, 12:00 AM CST
- Where
- Crawford County, Van Buren to 3.77 mi ENE of Van Buren
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 35.430, -94.350
Law enforcement reported that many county roads were closed due to high water.
Hail, Sebastian
- When
- April 24, 6:39 PM CST
- Where
- Sebastian County, Huntington
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.080, -94.270
Flash Flood, Crawford
- When
- April 24, 6:42 PM CST to April 25, 12:00 AM CST
- Where
- Crawford County, 1.16 mi ESE of Chester to 1.56 mi SE of Chester
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.672, -94.162
Highway 282 was flooded near I-540.
Hail, Sebastian
- When
- April 24, 6:42 PM CST
- Where
- Sebastian County, 1.35 mi WSW of Mansfield
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.060, -94.250
Flash Flood, Crawford
- When
- April 24, 6:49 PM CST to April 25, 12:00 AM CST
- Where
- Crawford County, Van Buren to 0.76 mi ENE of Van Buren
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.430, -94.350
Several roads in town were flooded and closed by high water.
Hail, Franklin
- When
- April 24, 6:52 PM CST
- Where
- Franklin County, Peter Pender
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.350, -93.930
Hail, Franklin
- When
- April 24, 6:57 PM CST
- Where
- Franklin County, 0.66 mi NNE of Cecil
- Measured
- 1 in hail
- Reported by
- Post Office
- Coordinates
- 35.438, -93.944
Flash Flood, Carroll
- When
- April 24, 7:06 PM CST to April 25, 1:00 AM CST
- Where
- Carroll County, 0.99 mi E of Brashwell Spgs to 1.65 mi ESE of Brashwell Spgs
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.369, -93.452
A swift water rescue was necessary due to flooding near the intersection of Highway 103 and County Road 617.
Flash Flood, Carroll
- When
- April 24, 7:07 PM CST to April 25, 1:00 AM CST
- Where
- Carroll County, Eureka Spgs to 0.68 mi N of Eureka Spgs
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.400, -93.730
Swift water rescues were necessary due to flooding in Eureka Springs.
Flash Flood, Washington
- When
- April 24, 8:43 PM CST to April 25, 1:00 AM CST
- Where
- Washington County, 3.13 mi NNW of Elm Spgs to 3.16 mi NNW of Elm Spgs
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 36.241, -94.255
A portion of Robbins Road was closed due to high water.
Flash Flood, Carroll
- When
- April 24, 11:10 PM CST to April 25, 1:00 AM CST
- Where
- Carroll County, 1 mi S of Osage to 2 mi SSW of Osage
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.166, -93.400
Water was reported over a bridge on County Road 982.
Flash Flood, Washington
- When
- April 25, 12:00 AM CST to 1:00 AM CST
- Where
- Washington County, 1.71 mi N of Baldwin to 1.76 mi N of Baldwin
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 36.055, -94.123
A swift water rescue was necessary due to flooding of Stonebridge Road in Southeast Fayetteville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Arkansas, April 24 to 30, 20117 deaths · 59 injured · $240 million · EF3 · 209 events
- Tornadoes and Flash Flooding in Arkansas, April 24 to 30, 2011$2.2 million · EF2 · 31 events
- Rip Current in Florida, April 24, 20111 death · 1 injured · 1 event
- Hail and Damaging Winds in Texas, April 24 to 25, 2011$502,000 · 2.75 in hail · 68 events
- Flash Flood and Flooding in Missouri, April 24 to 30, 2011$4.8 million · 6 events
- Flooding in Missouri, April 24 to 30, 2011$1.3 million · 11 events
- Tornadoes and Flash Flooding in Oklahoma, April 24 to 25, 2011$220,000 · EF0 · 37 events
- Tornadoes and Flash Flood in Texas, April 24 to 25, 2011$150,000 · EF0 · 38 events
- Flash Flooding and Hail in Kentucky, April 24 to 25, 2011$130,000 · 1.25 in hail · 16 events
- Flooding in Illinois, April 24 to 30, 2011$110,000 · 19 events
- Tornado in Arkansas, April 24, 2011$70,000 · EF1 · 1 event
- Flash Flooding and Hail in Missouri, April 24 to 26, 2011$60,000 · 1.75 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 296255, 296256, 296257, 296258, 303113, 296259, 296260, 296261, 296262, 296263, 296286, 296287, 296288, 296289, 296290, 296291, 296292, 296293.